Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi I was on tetracycline for about 8 months and it completely cleared up by acne, but made my stomach hurt. About 8 months later the acne came back, but not as bad. I again went on the same antibiotic for about 2 years but it did absolutely nothing and I had minimum stomach pain. I have stopped taking these as of 3 months ago. Would this be a case for candida or some other type of infection?

I am currently trying to improve the good bacterias in my gut, by drinking kefir and taking probiotics, however, my forehead is breaking out like crazy. I get really painful big red lumps on my forehead, which is strange as my forehead used to be the one place I never got spots. Could the kefir and probiotics be a result of this? Is it die-off?

Any advice for me would be great

Edited by user5000

Share this post


Link to post
Share on other sites

Probiotics do the same thing to me. I would be that it is the cause of it unfortunately.

Share this post


Link to post
Share on other sites

Do you know why probotics would do that? I thought they could only do good.

Did your skin improve once you stopped taking probotics?

Share this post


Link to post
Share on other sites

forehead breakouts can sometimes be a sign of a detox reaction. With probiotics, you have to take it easy and start slow, otherwise you can do more harm than good.

Share this post


Link to post
Share on other sites

forehead breakouts can sometimes be a sign of a detox reaction. With probiotics, you have to take it easy and start slow, otherwise you can do more harm than good.

---

Good to know my forehead spots could be a sign, I hope they are. I'll will try to take it a bit slower with the pros.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×